Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Delayed periods. On aviane pills. History of regular periods. Pregnant?

hello, ive been on Aviane for 1 month and my periods never came when they were supposed to..(I m pretty much always regular).i just started a new month now but im scared i might be pregnant i have the same symptome as with my other children but i passed a test and came out negative is it normal? should i go for a blood pregnancy test? should i stop the pill? should i just continue?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear mariesshahzad ,

Aviane are of the birth control drugs that has (ethinyl estradiol and levonorgestrel) which contains a combination of female hormones that prevent ovulation . it is recommended that during the first month of use to also use another method of birth control like condoms for example . since you have done your urine pregnancy test and it came negative , it would be also assuring to do a Beta HCG test.
Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor